Transformation Theory for Anti-Self-Dual Equations

Kimio Ueno, Yoshimasa Nakamura

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.

Original languageEnglish
Pages (from-to)519-547
Number of pages29
JournalPublications of the Research Institute for Mathematical Sciences
Issue number2
Publication statusPublished - 1983
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Transformation Theory for Anti-Self-Dual Equations'. Together they form a unique fingerprint.

Cite this